# SDR DALA12010115651

- Difficulty date: September 26, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580 S24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LT STA 580, BETWEEN STR 24-25L FRAME UPPER FLANGE IS DENTED 77-10.  REMOVED TRANSITION PANEL ACCESS IAW SRM 51-40-02, PG 31 TRANSITION PANEL WILL BE REINSTALLED.  REMOVED PRODUTION SPLICE STA 580 BETWEEN STR24-25 LT & REMOVED STRINGER CLIP AT STA 580 STR 24 LT IAW SRM 51-40-02, PG 31 CUT OUT DAMAGE SECTION ON UPPER FRAME AT STA 580 L=.700, W=.800, D=.040 IAW SRM 53-00-07, FIG 201, REPAIR NR 5 FAB REPAIR ANGLE & STRINGER CLIP, TREATED & PRIMED & INSTALLED ALL PARTS IAW SRM 53-00-07, FIG 201, REPAIR NR 5.
